# SDR ASAA2023071243982

- Difficulty date: July 12, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 29,068 hours, 9,102 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL EXTINGUISHS WITH RESET. GROUNDED - YES. (RESOLVED ON W/O: 1961735 TASKCARD: N/R-00002 ) REF FIM 21-62 TASK 903, #2 PZTC PREV FLT SHOWS FLT DECK TRIM VALVE FAULT. REF 21-62 TASK 832, #2 PZTC BITE VERIFY TEST GOOD W/O FAULTS. VERIFIED PACKS OPS CHECKED NORMAL IN ALL TEMP RANGE. PZTC'S BITE VERIFY GOOD W/O NO FAULT LIGHTS. NO DEFECT'S HISTORY. CLOSED MEL 21-21G, C/N 12053483. NO CONFIG CHG. SEAMC DAVE NOTIFIED.
